# SDR FDEA202103310803

- Difficulty date: March 31, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: LJ71842
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE ,INBOARD THRUST REVERSER, LEADING EDGE, STIFFENER  IS CRACKED REMOVED AND REPLACED CRACKED STIFFENER IAW B757 SRM 51-40-02 PAGE 11 AND 12 PARAGRAPH 5 AND   ROHR OVERHAUL SHOP DETAIL PARTS REFERENCE 78-31-00
